# SDR ASAA2016020615294

- Difficulty date: February 6, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 31,691 hours, 9,619 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER START AFT ZONE TEMP LIGHT ILLUMINATED.  IT EXTINGUISHED WITH MASTER RECALL RESET.  ACFT GROUNDED. FAULT RESET IAW FIM 21-62, TASK 802 IT IS CLASSIFIED AS INTERMITTENT.  AFT ZONE TEMP LIGHT NO LONGER ILLUMINATES ON RECALL.
